# SDR DALA2014121506537

- Difficulty date: December 13, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 46,269 hours, 18,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND 30D EMERGENCY LIGHT DAMAGED.  MAINTENANCE REPLACED THE EMERGENCY LIGHT SHROUD AND LIGHT ASSY IAW AMM 33-51-11. OPS CHECKED GOOD.
